Follow
Andy Wilson
Andy Wilson
Assistant Professor, Mathematics, Kennesaw State University
Verified email at kennesaw.edu - Homepage
Title
Cited by
Cited by
Year
The delta conjecture
J Haglund, J Remmel, A Wilson
Transactions of the American Mathematical Society 370 (6), 4029-4057, 2018
1212018
An extension of MacMahon's equidistribution theorem to ordered set partitions
JB Remmel, AT Wilson
Journal of Combinatorial Theory, Series A 134, 242-277, 2015
482015
An extension of MacMahon's equidistribution theorem to ordered multiset partitions
AT Wilson
arXiv preprint arXiv:1508.06261, 2015
442015
Vandermondes in superspace
B Rhoades, A Wilson
Transactions of the American Mathematical Society 373 (6), 4483-4516, 2020
222020
Macdonald polynomials and chromatic quasisymmetric functions
J Haglund, AT Wilson
arXiv preprint arXiv:1701.05622, 2017
192017
A weighted sum over generalized Tesler matrices
AT Wilson
Journal of Algebraic Combinatorics 45, 825-855, 2017
162017
Bijections for the Shi and Ish arrangements
E Leven, B Rhoades, AT Wilson
European Journal of Combinatorics 39, 1-23, 2014
162014
Block patterns in Stirling permutations
JB Remmel, AT Wilson
arXiv preprint arXiv:1402.3358, 2014
132014
Torus link homology and the nabla operator
AT Wilson
Journal of Combinatorial Theory, Series A 154, 129-144, 2018
112018
Line configurations and r-Stirling partitions
B Rhoades, AT Wilson
arXiv preprint arXiv:1804.07879, 2018
102018
The valley version of the extended delta conjecture
D Qiu, AT Wilson
Journal of Combinatorial Theory, Series A 175, 105271, 2020
92020
Set superpartitions and superspace duality modules
B Rhoades, AT Wilson
Forum of Mathematics, Sigma 10, e105, 2022
72022
Generalized shuffle conjectures for the Garsia-Haiman delta operator
AT Wilson
University of California, San Diego, 2015
62015
The Hilbert series of the superspace coinvariant ring
B Rhoades, A Wilson
arXiv preprint arXiv:2301.09763, 2023
52023
Tail positive words and generalized coinvariant algebras
B Rhoades, AT Wilson
arXiv preprint arXiv:1704.02618, 2017
42017
Chromatic nonsymmetric polynomials of Dyck graphs are slide-positive
V Tewari, A Wilson, P Zhang
Proceedings of the American Mathematical Society 150 (5), 1873-1888, 2022
32022
Tutte polynomials in superspace
B Rhoades, V Tewari, A Wilson
arXiv preprint arXiv:2404.01450, 2024
2024
A symmetric function lift of torus link homology
A Wilson
arXiv preprint arXiv:2206.00075, 2022
2022
A Hall-Littlewood basis for the Dyck path algebra
A Wilson, V Tewari
2023 Spring Southeastern Sectional Meeting, 0
The superspace coinvariant ring of the symmetric group
B Rhoades, A Wilson
2023 Spring Southeastern Sectional Meeting, 0
The system can't perform the operation now. Try again later.
Articles 1–20